# SDR DL757020471

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 56,726 hours, 30,929 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757N
- Part serial: DL275
- Condition: Separated
- Location: Rt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND RT NLG TREAD SEPARATED.  REPLACED RT NLG WHEEL ASSY PER M/M.
